# SDR AALA201910149024

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N290AY
- Make and model: Airbus A330-243
- Aircraft serial: 1480
- Aircraft time: 23,861 hours, 3,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EPSU BAT FAIL ON 12WL, 14WL, 17WL, REMOVED AND REPLACED EPSU BATTERY ON EPSU 12WL, 14WL & 17WL IAW AMM 33-51-38. (SEE SDR # AALA201910129005, AALA201910149023)
